I want to share another case history with you. I love hearing from people who have discovered that aspartame and the diet sweeteners are, indeed, toxic.
This case history will seem familiar because I am hearing from more parents these days whose infants are having seizures after being vaccinated and using aspartame.
As a researcher, I see a connection to the overwhelming toxicity of both vaccines and chemical sweeteners entering a tiny infant’s body.
It’s sad that this family had to discover this fact the hard way; and their doctors actually recommended the diet sweeteners. For over three decades, the mainstream media has dropped the ball publicizing the “dangers” of this ever-increasing health issue.
Please avoid the man-made sugars at all cost.
Read all of your product labels because manufacturers add these chemical sweeteners to products without labeling them sugar free.
From a concerned mother:
My 16 month old just started drinking sugar free Kool aid® with aspartame. Five days after giving it to her, she began having seizures.
She had CT scans, MRIs, EEGs, and a spinal tap – all were normal. So with no real diagnosis, she was sent home on meds.
While in hospital, I remembered the only 2 things that had been different – vaccines and the sugar free drink. Well, the doctors and the neurologist said no, it couldn’t be either of them.
The day we came home, we decided that we were pretty sure it was the aspartame, and after much research, we believed that we were correct and decided no more meds once we left hospital and no more sugar free drinks.
She’s not had another seizure.
My daughter is a very healthy baby and never had any problems until this. Why wouldn’t the doctors listen to me? I know my child better than they do. They just wanted to keep her doped up.
How do we get them to understand that this sweetener is bad? Her pediatrician recommended the sugar free drink mix. So SHE is not aware of the dangers either, nor are the doctors and neurologists at children’s hospital.
I bet at least half the seizure children there probably suffer from the same thing and their parents don’t even realize.
It took us 2 days to figure this out.
From Dr Hull:
I have heard stories like this far too many times. All we can do is keep spreading the word, one person at a time.
If the doctors don’t want to get involved, and the Big Corps won’t stop selling diet products because they make money on both the products and the medications for the side-effects, we must share our personal stories with anyone willing to listen.
One day, the truth about this deception will bust out. Until that day comes, keep passing this forward to help others avoid the sweet poison.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. https://janethull.com/healthynews/
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.